# SDR AALA202208057163

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 81,875 hours, 10,181 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Unserviceable
- Location: Zone 200
- Component: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN DECK CREW REST DOOR CANNOT OPEN FROM INTERIOR. SECURED DOOR KNOB, OPERATIONAL CHECK NORMAL.
